Reference : Les thrombopénies induites par l'héparine (TIH)
Scientific journals : Article
Human health sciences : Anesthesia & intensive care
http://hdl.handle.net/2268/7938
Les thrombopénies induites par l'héparine (TIH)
French
Baccus, Christine [Université de Liège - ULg > > Anesthésie et réanimation >]
Hans, Pol [Université de Liège - ULg > > Anesthésie et réanimation >]
Brichant, Jean-François mailto [Université de Liège - ULg > Département des sciences cliniques > Anesthésie et réanimation >]
2009
Revue Médicale de Liège
Hopital de Baviere
64
9
450-456
Yes (verified by ORBi)
National
0370-629X
Liège
Belgique
[en] Héparines ; Thrombopénies ; Thromboses ; Danaparoïde sodique ; Hirudine
http://hdl.handle.net/2268/7938

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Open access
510.pdfPublisher postprint551.63 kBView/Open

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.